# SDR UPS05844922

- Difficulty date: July 6, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Xf
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E UPPER RIB CRACKED .25 INCHES LONG AT XF693.  STOP DRILLED CRACK, FABRICATED AND INSTALLED DOUBLER IAW SRM 57-2-0 FIG 2, DWG 5769470 AND SRM 51-1-20D.
